Volume 37, Number 17, 2023

  1. On non-adjointable semi-C*-Fredholm operators and semi-C*-Weyl operators, 5523-5539
  2. Stefan Ivković

  3. An integral transform via the bounded linear operators on abstract Wiener space, 5541-5552
  4. Hyun Soo Chung

  5. A new variant of Jensen inclusion and Hermite-Hadamard type inclusions for interval-valued functions, 5553-5565
  6. Thanin Sitthiwirattham, Ifra Bashir Sial, Muhammad Aamir Ali, Hüseyin Budak, Jiraporn Reunsumrit

  7. Consensus of NMASs with MSTs subjected to DoS attacks under event-triggered control, 5567-5580
  8. Xia Zhou, Chunya Huang, Jinde Cao, Wanbing Liu, Meixuan Xi

  9. Soft Carathéodory extension theorem and soft outer measure, 5581-5589
  10. Maja Laković, Nemanja Vučićević, Nenad Stojanović

  11. Nonlinear bi-skew Jordan-type derivations on factor von Neumann algebras, 5591-5599
  12. Mohammad Ashraf, Md Shamim Akhter, Mohammad Afajal Ansari

  13. The Dunkl-Williams constant related to the Singer orthogonality and red isosceles orthogonality in Banach spaces, 5601-5622
  14. Yuankang Fu, Huayou Xie, Yongjin Li

  15. Formulae for the Drazin inverse of elements in a ring, 5623-5639
  16. Xiaolan Qin, Linzhang Lu

  17. Determining the positive definiteness of even-order weakly symmetric tensors via Brauer-type Z-eigenvalue inclusion sets, 5641-5647
  18. Mostafa Zangiabadi, Mohsen Tourang, Abbas Askarizadeh, Jun He

  19. Conformal vector fields on f -cosymplectic manifolds, 5649-5658
  20. Arpan Sardar, Uday Chand De, Young Jin Suh

  21. Golden Riemannian submersions, 5659-5670
  22. Şemsi Eken Meriç

  23. A classification of cyclic Ricci semi-symmetric hypersurfaces in the complex hyperbolic quadric, 5671-5690
  24. Gyu Jong Kim, Young Jin Suh, Changhwa Woo

  25. A nonexistence result of positive stable solutions to a weighted elliptic, 5691-5700
  26. Nam Phong Mai, Thi Hien Anh Vu

  27. Bernstein-Nikolskii-Markov-type inequalities for algebraic polynomials in a weighted Lebesgue space, 5701-5715
  28. P. Özkartepe, M. Imashkyzy, F.G. Abdullayev

  29. L-(resp. concave) down-directed convergence relation spaces and L-(resp. concave) filter convergence spaces, 5717-5734
  30. Xiu-Yun Wu, Hui-Min Zhang, Yu-Jie Liu

  31. Geometric properties of timelike surfaces in Lorentz-Minkowski 3-space, 5735-5749
  32. Sümeyye Gür Mazlum

  33. Sign-changing solutions with prescribed number of nodes for elliptic equations with fast increasing weight, 5751-5764
  34. Yonghui Tong, Giovany M. Figueiredo

  35. B−maximal operators, B−singular integral operators and B−Riesz potentials in variable exponent Lorentz spaces, 5765-5774
  36. Canay Aykol, Esra Kaya

  37. New results on fractional relaxation integro differential equations with impulsive conditions, 5775-5783
  38. Kulandhivel Karthikeyan, Gobi Selvaraj Murugapandian, Panjayan Karthikeyan, Ozgur Ege

  39. Existence and regularity of solutions to unilateral nonlinear elliptic equation in Marcinkiewicz space with variable exponent, 5785-5797
  40. Benali Aharrouch, Ahmed Aberqi, Jaouad Bennouna

  41. Well-posedness of heat and wave equations generated by Rubin’s q-difference operator in Sobolev spaces, 5799-5812
  42. Serikbol Shaimardan, Lars-Erik Persson, Niyaz Tokmagambetov

  43. The Ritz numerical method and hybrid functions (block-pulse functions and Legendre polynomials) for a class of two-dimensional time-delay optimal control problems, 5813-5828
  44. S. M. Hosseini, F. Soltanian, K. Mamehrashi

  45. On Gallai’s path decomposition conjecture, 5829-5834
  46. Mengmeng Xie

  47. On symmetrized and Wright convexity, 5835-5846
  48. Hamid Reza Moradi, Shigeru Furuichi, Mohammad Sababheh

  49. Variant of thin sets and their influence in convergence, 5847-5858
  50. Manoranjan Singha, Ujjal Kumar Hom